# SDR AU990287

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seat
- Part number: LW10077
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS)  INLET VALVE SPRING UPPER SEAT WAS AN INCORRECT PART.  THE SEAT WAS AN EXHAUST VALVE UPPER SEAT, BUT WAS ETCHED WITH THE PART NUMBER FOR THE INLET VALVE SPRING.  THE INCORRECT ITEM WAS PART OF A NEW CYLINDER KIT P/N 05K21117.  UNAPPROVED PART.
